hydroxychloroquine and skin problems

yoshimi
yoshimi Member Posts: 20
Hello,
I have RA and am now well controlled on Hydroxycloroquine and sulfasalazine. I have noticed some skin problems recently. When it was sunny and hot i came up in a heat rash like small itchy blisters which stayed for a few weeks. I read about links between the sun and hydroxychloroquine and was wondering is anyone could offer me advice? Recently I have also noticed darker pigmentation on my top lip area and although i have always been freckly in the sun I think this year they have come out earlier?

thank you,

Sarah

Comments

  • helpline_team
    helpline_team Posts: 2,275
    edited 30. Nov -1, 00:00
    Dear Yoshimi,

    Thanks for your enquiry to us here at helplines. I've not been able to find anything sufficiently clear about this for you, so that tells me that you'd probably be better off checking with your rheumatology nurse. Being careful with the sun may well be a wise precaution in the meantime.

    Hope they can give you a full answer

    all the best
    Guy